# SDR FDEA201305171015

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3561
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, NUMEROUS SMALL SCRATCHES ALONG THE PERIMETER OF THE WING TO BODY FAIRING MATING SURFACE AT BS 780-800, STR 17 - 19R.  REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 16, REV 109 AND EA F-5330-T0300676, PART 1.   REPAIR IS CAT B, MAJOR.
